# SDR AALA202409108830

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 31,153 hours, 12,797 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT BURNS FUEL FROM RIGHT TANK WITH CENTER TANK FUEL RESULTING IN A FUEL IMBALANCE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
